About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 237820, 10 pages
http://dx.doi.org/10.1155/2012/237820
Research Article

Asymptotic Properties of -Expansive Homeomorphisms on a Metric -Space

Department of Mathematics, Faculty of Science, The M. S. University of Baroda, Vadodara 390002, India

Received 21 August 2012; Accepted 27 September 2012

Academic Editor: Ngai-Ching Wong

Copyright © 2012 Ruchi Das and Tarun Das. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. R. Utz, “Unstable homeomorphisms,” Proceedings of the American Mathematical Society, vol. 1, pp. 769–774, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. B. F. Bryant, “On expansive homeomorphisms,” Pacific Journal of Mathematics, vol. 10, pp. 1163–1167, 1960. View at Zentralblatt MATH
  3. B. F. Bryant, “Expansive Self-Homeomorphisms of a Compact Metric Space,” The American Mathematical Monthly, vol. 69, no. 5, pp. 386–391, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. D. Wine, “Nonwandering sets, periodicity, and expansive homeomorphisms,” Topology Proceedings, vol. 13, no. 2, pp. 385–395, 1988.
  5. R. K. Williams, “Further results on expansive mappings,” Proceedings of the American Mathematical Society, vol. 58, pp. 284–288, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. R. K. Williams, “Linearization of expansive homeomorphisms,” General Topology and its Applications, vol. 6, no. 3, pp. 315–318, 1976. View at Zentralblatt MATH
  7. N. G. Markley, “Homeomorphisms of the circle without periodic points,” Proceedings of the London Mathematical Society. Third Series, vol. 20, pp. 688–698, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. B. F. Bryant and P. Walters, “Asymptotic properties of expansive homeomorphisms,” Mathematical Systems Theory, vol. 3, pp. 60–66, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. Eisenberg and J. H. Hedlund, “Expansive automorphisms of Banach spaces,” Pacific Journal of Mathematics, vol. 34, pp. 647–656, 1970. View at Zentralblatt MATH
  10. J. H. Hedlund, “Expansive automorphisms of Banach spaces. II,” Pacific Journal of Mathematics, vol. 36, pp. 671–675, 1971. View at Zentralblatt MATH
  11. R. Das, “Expansive self-homeomorphisms on G-spaces,” Periodica Mathematica Hungarica, vol. 31, no. 2, pp. 123–130, 1995. View at Publisher · View at Google Scholar
  12. T. Choi and J. Kim, “Decomposition theorem on G-spaces,” Osaka Journal of Mathematics, vol. 46, no. 1, pp. 87–104, 2009.
  13. N. Aoki and K. Hiraide, Topological Theory of Dynamical Systems, vol. 52 of North-Holland Mathematical Library, North-Holland, Amsterdam, The Netherlands, 1994. View at Zentralblatt MATH
  14. R. Das, “On G-expansive homeomorphisms and generators,” The Journal of the Indian Mathematical Society. New Series, vol. 72, no. 1–4, pp. 83–89, 2005.
  15. R. Das and T. K. Das, “On extension of G-expansive homeomorphisms,” The Journal of the Indian Mathematical Society. New Series, vol. 67, no. 1–4, pp. 35–41, 2000.
  16. R. Das and T. Das, “On properties of G-expansive homeomorphisms,” Mathematica Slovaca, vol. 62, no. 3, pp. 531–538, 2012. View at Publisher · View at Google Scholar
  17. R. Das and T. Das, “Topological transitivity of uniform limit functions on G-spaces,” International Journal of Mathematical Analysis, vol. 6, no. 29–32, pp. 1491–1499, 2012.
  18. E. Shah and T. K. Das, “On pseudo orbit tracing property in G-spaces,” JP Journal of Geometry and Topology, vol. 3, no. 2, pp. 101–112, 2003.
  19. G. E. Bredon, Introduction to Compact Transformation Groups, Academic Press, New York, NY, USA, 1972. View at Zentralblatt MATH
  20. R. S. Palais, “The classification of G-spaces,” Memoirs of the American Mathematical SocietY, vol. 36, pp. 1–71, 1960.
  21. R. Das and T. Das, “A note on representation of pseudovariant maps,” Mathematica Slovaca, vol. 62, no. 1, pp. 137–142, 2012. View at Publisher · View at Google Scholar
  22. H. B. Keynes and J. B. Robertson, “Generators for topological entropy and expansiveness,” Mathematical Systems Theory, vol. 3, pp. 51–59, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH